# SDR UPS05444876

- Difficulty date: July 9, 2005
- Submitted: July 14, 2005
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 69,569 hours, 34,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: BAC15171558
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, SECONDARY INSPECTION FOUND OUT LT NLG WW TUNNER S/W AT BS 280 WL 150 STIFFENER FWD O/B FASTENER HOLE CRACKED.  NLG LT WW TUNNER INTERIOR STIFFENER AT BS 280-300 WL 150 REPLACED AS PER SRM 51-10-01 PG 8.
